# SDR UALA2012051002699

- Difficulty date: May 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 64,982 hours, 23,881 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 503
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL HYD QUANTITY ON LEFT SIDE ON SHORT FINAL.  LT ENGINE PUMP LOW PRESSURE LIGHT FLICKERED FOLLOWED BY LT SYSTEM LOW PRESSURE LIGHT.  BOTH LT ENGINE AND LT ACMP SHUTOFF.  AFTER LANDING LT REVERSER DID NOT OPERATE BUT STEERING OPS NORMAL.  LT QTY AFTER PARKING AT GATE .12.  CENTER AND RIGHT HYD QTY NORMAL.  FOUND NR 1 EDP LEAKING FROM SHAFT SEAL DRAIN.  REPLACED NR 1 EDP PER AMM 29-11-05 AND REPLACED EDP FILTERS, SERVICE HYD SYS.  OPS CHECKED REVERSER.  NO FAULTS OR LEAKS.  RAN NR 1 ENGINE AT IDLE.  EDP CHECKED GOOD.
